# SDR SWAA2024062505603

- Difficulty date: May 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA500I AND STR19R AT FWD CARGO COMPARTMENT 2024-335897<[01] REPLACED GUSSET AND FASTENERS LOCATED STA500I AND STR19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 PARAGRAPH 9; B737-800 SRM 51-40-02 AND DWG 143A7902 REV B;[02] REPLACED GUSSET AND FASTENERS LOCATED STA500I AND STR19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 PARAGRAPH 9; B737-800 SRM 51-40-02 AND DWG 143A7902 REV B. JOB COMPLETED.
